# SDR DXTA2013050605376

- Difficulty date: May 7, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N675QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605275
- Aircraft time: 9,110 hours, 7,289 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bearing
- Part number: 50410172
- Condition: Failed
- Location: Nlg Wheel
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

NOSE WHEEL SHIMMY STARTING AT WALKING SPEED UP TO 60 KNOTS. MOST PRONOUNCED AT 40 KNOTS.  REPLACED NOSE GEAR TORQUE LEAK BUSHING WITH NEW BUSHING IAW THE MM CHAPTER 32-20-01. OPS CHECKED NORMAL.
